# SDR HYIA20111031001

- Difficulty date: October 31, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORROSION ZL-532-GVI-10000, 572220-DVI-10000, SPOTS WERE FOUND ON LT WING AT AFT SPAR UPPER CAP VERTICAL FLANGE BETWEEN RIBS 24-26.  CORROSION WAS REMOVED AND DAMAGES BLENDED IAW PREVIOUS SRI.  REVIEWED REPAIRS AND ISSUED STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-3144/11...6529.  REPAIRS WERE PERFORMED BY TECH SERVICES UNDER WO 17010, TASK 687.  SUPPLEMENTARY INSP TASK REQUIRED: DVI OF BLENDED AREAS FOR NEW CORROSION DETECTION WITH THRESHOLD.
